| Catalog Number |
140.898 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
01/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reports more than 6 months after the dental implant was placed in ada site 4 in type iii bone, the implant had lost osseointegration.The site was not grafted.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc after the evaluation, the event was considered as osseointegration failure.The dentist reported that immediate load procedure was performed.
Event or Problem Description
The clinician reports more than 6 months after the dental implant was placed in ada site 4 in type iii bone, the implant had lost osseointegration.The site was not grafted.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).